| Model Number |
CNWET0 |
| Medical Device Problem Codes |
Defective Component (2292); Device Contamination with Chemical or Other Material (2944); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A non health care professional reported with a description of intraocular lens (iol) haptic shorter than the other one.Additional information received and stated that, the iol had a scratch and appeared to be fibers hanging from the lens.The patient was not hospitalized for the event and there was no patient harm.